# SDR IPXA2022081685308

- Difficulty date: August 3, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB7413
- Condition: Corroded
- Location: Lh Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN W.S XORS 784.4 TO XORS 746.40.REPAIRED CORRODED LH WING UPPER REAR SPAR CAP IAW DWG ARB7413 AND SRM 57-00-10 FIG 101 (MINOR).
